# SDR AUS20031104

- Difficulty date: September 25, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 9688411404
- Condition: Failed
- Location: Fuel Boost
- Part time: 2,319 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT FUEL BOOST PUMP FAILED.
